The Subjunctive in Independent Sentences in Plautus. I
Bibliographic Data
| ID | 11768503 |
|---|---|
| Authors | E P Morris (0000-0002-9709-6023, corresponding author) |
| Year | 1897 |
| Volume | 18 |
| Issue | 2 |
| Pages | 133-133 |
| Publication date | 1897-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The American Journal of Philology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9475 • E-ISSN: 1086-3168 |
| Publisher | Johns Hopkins University Press (PUBLISHER • US) |
| DOI | 10.2307/288169 |
| OpenAlex | W4253901761 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.06 |
|---|---|
| Citation span | 2009 - 2009 (1) |
| Highly cited | No |